By Topic

Algebraic theory for robust stability of interconnected systems: Necessary and sufficient conditions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ming-Jeh Chen ; University of California, Berkeley, CA, USA ; Desoer, C.A.

We consider an interconnected system Somade of linear mulrivariable subsystems which are specified by matrix fractions with elements in a ring of stable scalar transfer functionsH. Given that thekth subsystem is perturbed fromG_{k} = N_{rk}D_{k}^{-1}totilde{G}_{k} = (N_{rk} + Delta N_{rk})(D_{k} + Delta D_{k})^{-1}and that the system SoisH-stable, we derive a computationally efficient necessary and sufficient condition for theH-stability, of the perturbed system. These fractional perturbations are more general than the conventional additive and multiplicative perturbations. The result is generalized to handle simultaneous perturbations of two or more subsystems.

Published in:

Automatic Control, IEEE Transactions on  (Volume:29 ,  Issue: 6 )